# SDR ABXA201811213112

- Difficulty date: October 23, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 58,397 hours, 43,223 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT WING LEADING EDGE FRONT SPAR AT LEADING EDGE STATION 867. THE FRONT SPAR'S WEB WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
